Mean variance hedging in a general jump model

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2010
Autor:innen
Xiong, Dewen
Ye, Zhongxing
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
ArXiv-ID
Internationale Patentnummer
EU-Projektnummer
DFG-Projektnummer
Projekt
Open Access-Veröffentlichung
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
unikn.publication.listelement.citation.prefix.version.undefined
Applied mathematical finance. 2010, 17(1), pp. 29-57. Available under: doi: 10.1080/13504860903075605
Zusammenfassung

We consider the mean-variance hedging of a contingent claim H when the discounted price process S is an [image omitted]-valued quasi-left continuous semimartingale with bounded jumps. We relate the variance-optimal martingale measure (VOMM) to a backward semimartingale equation (BSE) and show that the VOMM is equivalent to the original measure P if and only if the BSE has a solution. For a general contingent claim, we derive an explicit solution of the optimal strategy and the optimal cost of the mean-variance hedging by means of another BSE and an appropriate predictable process δ

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
backward semimartingale equations, Mean-variance hedging, variance-optimal martingale measure, speculation, investments, securities
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690KOHLMANN, Michael, Dewen XIONG, Zhongxing YE, 2010. Mean variance hedging in a general jump model. In: Applied mathematical finance. 2010, 17(1), pp. 29-57. Available under: doi: 10.1080/13504860903075605
BibTex
@article{Kohlmann2010varia-763,
  year={2010},
  doi={10.1080/13504860903075605},
  title={Mean variance hedging in a general jump model},
  number={1},
  volume={17},
  journal={Applied mathematical finance},
  pages={29--57},
  author={Kohlmann, Michael and Xiong, Dewen and Ye, Zhongxing}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/763">
    <dc:creator>Xiong, Dewen</dc:creator>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:issued>2010</dcterms:issued>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:47Z</dc:date>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:contributor>Xiong, Dewen</dc:contributor>
    <dcterms:bibliographicCitation>Publ. in: Applied mathematical finance 17 (2010), 1, pp. 29-57</dcterms:bibliographicCitation>
    <dc:creator>Kohlmann, Michael</dc:creator>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:48:47Z</dcterms:available>
    <dc:creator>Ye, Zhongxing</dc:creator>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:contributor>Kohlmann, Michael</dc:contributor>
    <dc:language>eng</dc:language>
    <dcterms:title>Mean variance hedging in a general jump model</dcterms:title>
    <dcterms:abstract xml:lang="eng">We consider the mean-variance hedging of a contingent claim H when the discounted price process S is an [image omitted]-valued quasi-left continuous semimartingale with bounded jumps. We relate the variance-optimal martingale measure (VOMM) to a backward semimartingale equation (BSE) and show that the VOMM is equivalent to the original measure P if and only if the BSE has a solution. For a general contingent claim, we derive an explicit solution of the optimal strategy and the optimal cost of the mean-variance hedging by means of another BSE and an appropriate predictable process δ</dcterms:abstract>
    <dc:rights>terms-of-use</dc:rights>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:contributor>Ye, Zhongxing</dc:contributor>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/763"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet